# SDR UPS03240300

- Difficulty date: February 23, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 856-860 Wbl70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI EVIDENCE OF CORROSION BETWEEN WING CENTER SECTION UPPER SKIN & SKIN UPPER SPLICE @ BS 856 - 860 I/B OF WBL 70.5 RIGHT     REPAIR CARRIED OUT IAW SRM 51-10-1, 51-10-2, 51-30-02 & SMRO EO 2003 -008-018 UPS ENGINEERING FILE NO B727-5730-18440-A
